# SDR DALA2023082506923

- Difficulty date: August 24, 2023
- Submitted: August 25, 2023
- Operation: Air carrier
- Aircraft: N403DX
- Make and model: Airbus A330-941
- Aircraft serial: 1931
- Aircraft time: 16,118 hours, 1,871 cycles
- System (JASC): 5200 · Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3403 PRIOR TO DEPARTURE CREW REPORTS 4R DOOR WILL NOT ARM. CORRECTIVE ACTION: CYCLED 4R DOOR. OPS NML. (4542708)
